# SDR SWAA2014110433721

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 59,501 hours, 47,442 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645268A
- Part serial: MA5793
- Condition: Loose
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD GND SPOILER HINGE POINT LOOSE.  R & R SPOILER ASSEMBLY IAW MM.
